Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 45, NWS Houston/Galveston, TX

April 18, 2016Harris County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Apr 18, 2016, 3:14 AM CDT for Harris County, Texas. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 18, 2016, 3:14 AM CDT (08:14 UTC)
Expired
Apr 24, 2016, 3:14 AM CDT
In force
6 days
Issued by
NWS Houston/Galveston, TX

County Harris County, TX

The radar

The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

590 
WGUS44 KHGX 180814
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
314 AM CDT MON APR 18 2016

...The National Weather Service in Houston/Galveston has issued a flood warning 
for the following rivers...

  Cypress Creek At Grant Road affecting the following counties in Texas...
  Harris...Montgomery
  Cypress Creek Near Westfield affecting the following counties in Texas...
  Harris...Montgomery


...Forecast flooding changed from Minor to MAJOR severity for the following rivers in
Texas...
  Little Mound Creek Near Mathis Road affecting the following counties in 
  Texas...Harris


...Forecast flooding changed from Major to Major severity for the following 
rivers in Texas...
  Cypress Creek Near Katy-Hockley Road affecting Harris and Waller Counties


For Cypress Creek at Mathis Road...Sharp Road...Katy-Hockley Road...House and 
Haul Road...U.S. Highway 290...Hufmeister Road...Grant Road...Westfield, Minor 
flooding is occuring, with Major flooding forecasted.  

VERY HEAVY RAINS ACROSS THE REGION OF 4 TO 13 INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons are urged to stay away from the river until water levels recede. 

Motorists should avoid any water covered roads and find an alternate route. 

Livestock and equipment should remain out of the flood plain for the next few 
days.



Stay tuned to NOAA Weather radio or other news sources for further updates.

&&

TXC201-182014-
/O.CON.KHGX.FL.W.0037.000000T0000Z-000000T0000Z/
/LMBT2.1.ER.160418T0315Z.160418T0745Z.000000T0000Z.UU/
314 AM CDT MON APR 18 2016

The Flood Warning continues for 
 The Little Mound Creek Near Mathis Road
* until further notice...Or until the warning is cancelled.
* At 0245 AM Monday the stage was 209.0 feet.
* Flood stage is 205.3 feet. MAJOR FLOODING HAS SURPASSED THE 100 YEAR FLOOD COMPARABLE TO 
FLOODING IN 1998. ADDITIONAL RAINFALL COULD PUSH FLOODING TO THE 500 YEAR LEVEL.


$$

TXC157-201-182013-
/O.NEW.KHGX.FL.W.0043.000000T0000Z-000000T0000Z/
/HOCT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
314 AM CDT MON APR 18 2016

Forecast information for
  Cypress Creek Near Sharp Road
* At 0215 AM Monday the stage was 163.9 feet.
* MAJOR Flooding is currently forecast.
* Flood stage is 164.2 feet. FLOODING HAS SURPASSED THE 100 YEAR FLOOD COMPARABLE TO 
FLOODING IN 1998. ADDITIONAL RAINFALL COULD PUSH FLOODING TO THE 500 YEAR LEVEL.


$$

TXC201-473-182013-
/O.EXT.KHGX.FL.W.0035.160418T0803Z-160423T0300Z/
/KHOT2.3.ER.160418T0508Z.160419T0300Z.160422T2100Z.NR/
314 AM CDT MON APR 18 2016

The Flood Warning continues for 
 The Cypress Creek Near Katy-Hockley Road
* from early this morning to Friday evening...Or until the warning is cancelled.
* At 1129 AM Sunday the stage was 146.5 feet.
* Major flooding is forecast.
* Flood stage is 157.3 feet.
* Forecast...Rise above flood stage by after midnight and continue To rise to near 162 feet.

&&
 
LAT...LON 3001 9586 2999 9581 2998 9568 2992 9568 2991 9581 2990 9586

$$

TXC201-182013-
/O.NEW.KHGX.FL.W.0044.000000T0000Z-000000T0000Z/
/HCHT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
314 AM CDT MON APR 18 2016

Forecast information for
  Cypress Creek Near House and Haul Road
* At 0200 AM Monday the stage was 142.9 feet.
* flooding is currently forecast.
* Flood stage is 150.0 feet.


$$

TXC201-182013-
/O.NEW.KHGX.FL.W.0045.000000T0000Z-000000T0000Z/
/CWTT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
314 AM CDT MON APR 18 2016

Forecast information for
  Cypress Creek MISSING U.S. Highway 290
* flooding is currently forecast.
* Flood stage is 136.4 feet.


$$

TXC201-182013-
/O.NEW.KHGX.FL.W.0046.000000T0000Z-000000T0000Z/
/HFMT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
314 AM CDT MON APR 18 2016

Forecast information for
  Cypress Creek MISSING Hufmeister Road
* At 305 AM MONDAY the stage was 127.3 feet.
* flooding is currently forecast.
* Flood stage is 127.5 feet. THE CREEK WILL RISE ABOVE FLOOD STAGE BY 4 AM.


$$

TXC201-182013-
/O.NEW.KHGX.FL.W.0047.160418T0943Z-160421T2100Z/
/CCGT2.3.ER.160418T0943Z.160419T0300Z.160421T1500Z.NR/
314 AM CDT MON APR 18 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Cypress Creek At Grant Road.
* until Thursday afternoon...or until the warning is canceled.
* At 0245 AM Monday the stage was 120.8 feet.
* Major flooding is forecast.
* Flood stage is 122.0 feet.
* Forecast...Rise above flood stage by early this morning and continue to rise 
  to near 127.0 feet.
* At 125.3 feet...Major lowland flooding continues as homes in the 10700 block 
  of Normont begin flooding with water in many homes along Oak Hollow.

&&
 
LAT...LON 2998 9568 3001 9560 3004 9551 2993 9551 2996 9560 2992 9568

$$

TXC201-339-182013-
/O.NEW.KHGX.FL.W.0048.160418T1131Z-160422T1359Z/
/WFDT2.3.ER.160418T1131Z.160419T0600Z.160422T0159Z.NO/
314 AM CDT MON APR 18 2016

The National Weather Service in Houston/Galveston has issued a 

* Flood Warning for 
  The Cypress Creek Near Westfield.
* from this morning to Friday morning...or until the warning is canceled.
* At 0200 AM Monday the stage was 80.7 feet.
* Major flooding is forecast.
* Flood stage is 82.9 feet.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  87.9 feet by after midnight tomorrow.the river will fall below flood stage by 
  Thursday evening.
* At 89.7 feet...Major lowland flooding continues with water to the bottom of 
  I-45 bridge.

&&
 
LAT...LON 3004 9551 3007 9543 3007 9531 2998 9531 2999 9543 2993 9551

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 2:02 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 18, 2:02 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT MON APR 18 2016

.UPDATE...
CURRENTLY IN WARNING MODE. VERY HEAVY RAINS ACROSS SE TX TONIGHT
HAVE HELPED PRODUCE DANGEROUS SITUATION FOR PARTS OF THE REGION.
WATER IN HOMES AND HIGH WATER RESCUES UNDERWAY CURRENTLY. 41/45/
39/42/33

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      75  66  78  66  81 / 100  90  60  20  40
HOUSTON (IAH)              77  67  77  67  82 /  90  90  70  30  50
GALVESTON (GLS)            75  70  75  70  77 /  70  80  80  30  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Apr 17, 5:48 AM CDT, 21 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 AM CDT SUN APR 17 2016

TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS
AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE
...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND
DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO.
THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL
TEXAS THIS AFTERNOON.

FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM...
HUNTSVILLE LINE.

COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF
GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON
COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST
AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES.
COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY
MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE
EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON
AND THE GULF COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

GMZ330-335-350-355-370-375-181100-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
548 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST
THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS
BUILDING ABOVE 7 FEET.

EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP
CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN
EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT
THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO
3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.

In the hours before

Special weather statement, Apr 17, 11:15 PM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1115 PM CDT SUN APR 17 2016

TXZ199-213-180500-
HARRIS TX-MONTGOMERY TX-
1115 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONTGOMERY AND
NORTH CENTRAL HARRIS COUNTIES UNTIL MIDNIGHT CDT...

AT 1114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EASTERN ADDICKS PARK TEN...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. PUBLIC REPORTS OF PEA HAIL HAVE ACCOMPANIED THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOMBALL...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...
PINEY POINT VILLAGE...SPRING VALLEY...SPRING...THE WOODLANDS...SPRING
BRANCH WEST...GREATER GREENSPOINT...SPRING BRANCH NORTH...ADDICKS PARK
TEN...NORTHEASTERN ELDRIDGE / WEST OAKS...OAK RIDGE NORTH...HEDWIG
VILLAGE...SHENANDOAH...HILSHIRE VILLAGE...WILLOWBROOK...ACRES HOME AND
FAIRBANKS / NORTHWEST CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2972 9550 2977 9570 3024 9560 3017 9530
TIME...MOT...LOC 0414Z 195DEG 24KT 2983 9558
Special weather statement, Apr 17, 11:17 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1117 PM CDT SUN APR 17 2016

TXZ198-199-211>213-180500-
GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX-
1117 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN
GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND
SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT...

AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN
FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN...
MONAVILLE...DACUS AND PLANTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595
TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
Local storm report, Apr 18, 2:56 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
256 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      2 S BELLVILLE           29.92N  96.26W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            FM2429 CLOSED SOUTH OF BELLVILLE DUE TO FLOODING.

&&

EVENT NUMBER HGX1600062

39
Local storm report, Apr 18, 2:59 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
259 AM CDT MON APR 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      4 ESE BELLVILLE         29.92N  96.20W
04/18/2016                   AUSTIN             TX   LAW ENFORCEMENT

            WATER OVER FM529 AND FM331 EAST OF BELLVILLE. ROADS MAY
            BE CLOSED.

&&

EVENT NUMBER HGX1600063

39

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:30 PM CDTSpecial Weather StatementHGXColorado45 min
Apr 17, 8:10 PM CDTSpecial Weather StatementHGXColorado65 min
Apr 17, 8:33 PM CDTSpecial Weather StatementHGXFort Bend, Waller57 min
Apr 17, 8:53 PM CDTAreal Flood AdvisoryHGXColorado, Wharton3 hr
Apr 17, 9:28 PM CDTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller2 hr
Apr 17, 9:38 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller112 min
Apr 17, 10:36 PM CDTFlash Flood WarningHGXAustin, Colorado, Harris, Waller3 hr
Apr 17, 11:11 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Apr 17, 11:15 PM CDTSpecial Weather StatementHGXHarris45 min
Apr 17, 11:17 PM CDTSpecial Weather StatementHGXWaller43 min
Apr 17, 11:22 PM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller3 hr
Apr 17, 11:29 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery31 min
Apr 17, 11:57 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery63 min
Apr 18, 12:04 AM CDTFlash Flood WarningHGXAustin, Fort Bend, Harris, Montgomery, Waller3 hr
Apr 18, 12:07 AM CDTTornado WarningHGXHarris, Montgomery38 min
Apr 18, 12:39 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 12:48 AM CDTRiver Flood WarningHGXHarris45 hr
Apr 18, 1:04 AM CDTRiver Flood WarningHGXHarris69 hr
Apr 18, 1:15 AM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Apr 18, 1:23 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 1:37 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington3 hr
Apr 18, 1:44 AM CDTFlash Flood Warning EmergencyHGXGrimes, Harris, Waller3 hr
Apr 18, 1:47 AM CDTFlash Flood WarningHGXGrimes, Montgomery, San Jacinto, Walker3 hr
Apr 18, 2:04 AM CDTFlash Flood Warning EmergencyHGXHarris3 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery44 hr
Apr 18, 2:09 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris, Montgomery6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:09 AM CDTHydrologic StatementHGXHarris6 days
Apr 18, 2:31 AM CDTFlash Flood WarningHGXGrimes, Harris, Montgomery, Waller2 hr
Apr 18, 3:03 AM CDTSevere Thunderstorm WarningHGXHarris27 min
Apr 18, 3:13 AM CDTTornado WarningHGXHarris32 min
Apr 18, 3:14 AM CDTRiver Flood WarningHGXFort Bend, Harris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris4 days
Apr 18, 3:14 AM CDTRiver Flood WarningHGXHarris, Montgomery4 days
Apr 18, 3:22 AM CDTRiver Flood WarningHGXColorado, Wharton3 days
Apr 18, 3:23 AM CDTFlash Flood WarningHGXFort Bend, Harris, Waller97 min
Apr 18, 3:28 AM CDTFlash Flood WarningHGXAustin, Colorado92 min
Apr 18, 3:38 AM CDTTornado WarningHGXHarris27 min
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris42 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris6 days
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris12 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 3:55 AM CDTRiver Flood WarningHGXHarris34 hr
Apr 18, 4:39 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller4 hr
Apr 18, 4:39 AM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more4 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:51 AM CDTRiver Flood WarningHGXHarris41 hr
Apr 18, 4:52 AM CDTTornado WarningHGXHarris23 min
Apr 18, 5:16 AM CDTCoastal Flood AdvisoryHGXBrazoria, Matagorda20 hr
Apr 18, 5:17 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty43 min
Apr 18, 5:39 AM CDTTornado WarningHGXLiberty36 min
Apr 18, 5:57 AM CDTFlash Flood Warning EmergencyHGXHarris, Montgomery3 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 5:59 AM CDTRiver Flood WarningHGXHarris26 hr
Apr 18, 6:12 AM CDTRiver Flood WarningHGXFort Bend, Harris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:12 AM CDTRiver Flood WarningHGXHarris10 days
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris40 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris31 hr
Apr 18, 6:25 AM CDTRiver Flood WarningHGXHarris28 hr
Apr 18, 6:30 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Fort Bend, Harris, Waller3 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:42 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 6:51 AM CDTRiver Flood WarningHGXHarris39 hr
Apr 18, 7:05 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
Apr 18, 7:08 AM CDTRiver Flood WarningHGXHarris39 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.